# SDR DALA2015100605964

- Difficulty date: October 6, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 51,153 hours, 18,865 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR TRIGGER PIN MECHANISM UPPER BOLT HEAD CONTACTING BATHTUB FITTING.  CHECKED AND REPLACED HARDWARE AS NECC. REF: AMM  52-11-20.
